# SDR COMA0860322

- Difficulty date: July 13, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 24,746 hours, 22,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5416.  GALLEY EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LAMPS.  (A)
